# SDR AALA2018121105002

- Difficulty date: December 4, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 52,385 hours, 21,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A812630
- Condition: Corroded
- Location: Bs 495-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FORWARD CARGO,  RIGHT TRANSITION PANEL,  BS 495 - 500A.  REPAIRED THE TRANSITION PANEL IAW EA EA287662, REF D,  RD 51-00-05-1, AND  SRM 51-10-2, PARAGRAPH 9.
